# SDR GTIA2021060735770

- Difficulty date: May 29, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 7,244 hours, 3,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSIST BOTTLES REQUIRE SERVICE-SERVICED L2 AND R2 DOOR ASSIST BOTTLES WITH NITROGEN IAW AMM 52-10-00
